Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year


IMPACT FACTOR 2016: 0.783
5-year IMPACT FACTOR: 0.792

CiteScore 2016: 0.80

SCImago Journal Rank (SJR) 2016: 0.589
Source Normalized Impact per Paper (SNIP) 2016: 1.125

Mathematical Citation Quotient (MCQ) 2015: 0.43

Online
ISSN
1569-3945
See all formats and pricing
More options …
Volume 12, Issue 5

Issues

Some algorithms for solving 3D inverse kinematic problems of seismics

A. S. Alekseev
  • Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch of Russian Academy of Science, Acad. Lavrent’ev Avenue, 6, Novosibirsk, 630090, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. V. Belonosova
  • Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch of Russian Academy of Science, Acad. Lavrent’ev Avenue, 6, Novosibirsk, 630090, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ A. S. Belonosov
  • Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch of Russian Academy of Science, Acad. Lavrent’ev Avenue, 6, Novosibirsk, 630090, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ V. A. Tsetsokho
  • Institute of Computational Mathematics and Mathematical Geophysics, Siberian Branch of Russian Academy of Science, Acad. Lavrent’ev Avenue, 6, Novosibirsk, 630090, Russia. E-mail:
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar

In this paper, an algorithm for solving a 3D inverse kinematic problem of seismics for continuous-inhomogeneous media with zones of considerable horizontal velocity gradients is proposed. This method is a further development of the "nonclassical equation" method proposed earlier for 2D media.

About the article

Published Online:

Published in Print: 2004-10-01


Citation Information: Journal of Inverse and Ill-posed Problems jiip, Volume 12, Issue 5, Pages 447–456, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/1569394042531350.

Export Citation

Comments (0)

Please log in or register to comment.
Log in